Automorphisms of analytic local rings
Publications Mathématiques de l'IHÉS, Volume 36  (1969), p. 139-163
@article{PMIHES_1969__36__139_0,
     author = {Abhyankar, Shreeram Shankar},
     title = {Automorphisms of analytic local rings},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     pages = {139-163},
     zbl = {0193.00401},
     mrnumber = {41 \#5351},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__139_0}
}
Abhyankar, Shreeram Shankar. Automorphisms of analytic local rings. Publications Mathématiques de l'IHÉS, Volume 36 (1969) , pp. 139-163. http://www.numdam.org/item/PMIHES_1969__36__139_0/

[1] S. S. Abhyankar, Ramification theoretic methods in algebraic geometry, Princeton, Princeton University Press, 1959. | MR 21 #4158 | Zbl 0101.38201

[2] S. S. Abhyankar, Local analytic geometry, New York, Academic Press, 1964. | MR 31 #173 | Zbl 0205.50401

[3] S. S. Abhyankar, T. T. Moh and M. Van Der Put, Invariants of analytic local rings, Publ. math. I.H.E.S., n° 36 (1969), p. 165-193. | Numdam | MR 41 #5352 | Zbl 0193.00402

[4] S. S. Abhyankar and M. Van Der Put, Homomorphisms of analytic local rings, forthcoming in J. für die reine und angew. Math. | Zbl 0193.00501

[5] M. Nagata, Note on complete local integrity domains, Memoirs of the College of Science, University of Kyoto, vol. 28 (1953-1954), pp. 271-278. | MR 16,329h | Zbl 0057.02701

[6] M. Nagata, Local rings, New York, John Wiley and Sons, 1962. | MR 27 #5790 | Zbl 0123.03402

[7] P. Samuel, Algébraïcité de certains points singuliers algébroïdes, Journal de Mathématiques, vol. 35 (1956), pp. 1-6. | MR 17,788b | Zbl 0074.36702

[8] O. Zariski and P. Samuel, Commutative algebra, vol. I, Princeton, Van Nostrand, 1958. | MR 19,833e | Zbl 0081.26501

[9] O. Zariski and P. Samuel, Commutative algebra, vol. II, Princeton, Van Nostrand, 1960. | MR 22 #11006 | Zbl 0121.27801

[10] O. Zariski, Studies in equisingularity : III. Saturation of local rings and equisingularity, American Journal of Mathematics, vol. 90 (1968), pp. 961-1023. | MR 38 #5775 | Zbl 0189.21405